Skip to content

Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales.

Banach, S. (1922). Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales. Fundamenta Mathematicae, 3, 133-181.

Type
Journal article
Intellectual base
Primary research
Year
1922
Volume
3
Pages
133-181
DOI
10.4064/fm-3-1-133-181
DOI registrant
Institute of Mathematics, Polish Academy of Sciences
Link
https://eudml.org/doc/213289
Cited from
mathematics

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:c2c885cbbc42 · see in the full table